I got my shot mid October and am due to get it again this month but have decided not to because my partner and i would like to try for another, i have been bleeding like a normal period for the last few days (didnt get a period why i was on depo only spotting). Am i fertile again or is it normal to bleed right after its meamt to wear off? Will it take me a long time to be able to fall pregnant?
It is most likely the withdrawal from the Depo causing the bleeding. Your body will have started adjusting to the new balance of hormone, & now it is having to readjust, which can take months. For some women, it is sooner, but for many it is up to 18 months before they can get pregnant.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Updated 8 Aug 2015 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 22 Apr 2016 • 1 answer
Updated 24 Aug 2017 • 1 answer
Updated 21 Jun 2018 • 1 answer